# SDR CA080618009

- Difficulty date: June 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,330 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Condition: Missing
- Location: Turbocharger
- Component: Turbocharger, Kelly
- Component part number: 40661020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP IT WAS DISCOVERED THAT BOTH BOLTS SECURING THE TURBO TO THE UPPER TURBO SUPPORT HAD COME OUT. THE TURBO WAS LEAKING EXHAUST GASES FROM THE SEAM BETWEEN THE TURBINE HOUSING AND THE BEARING HOUSING. WILL SUPPLY HOURS OF THE TURBO THE NEXT FEW DAYS.
